Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 39, NWS Jacksonville, FL

November 16, 2011

NWS Jacksonville, FL issued this small craft advisory at Nov 16, 2011, 2:42 AM EST. It took effect at Nov 17, 2011, 10:10 AM EST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2011, 2:42 AM EST (07:42 UTC)
In effect from
Nov 17, 2011, 10:10 AM EST
Expired
Nov 19, 2011, 2:19 AM EST
In force
40 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WHUS72 KJAX 160742
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 AM EST WED NOV 16 2011

AMZ450-452-454-161545-
/O.CON.KJAX.MF.Y.0014.000000T0000Z-111116T1400Z/
/O.NEW.KJAX.SC.Y.0039.111118T0000Z-111119T0600Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
242 AM EST WED NOV 16 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 1 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 1 AM
EST SATURDAY. 

* VISIBILITY...WILL BE REDUCED TO LESS THAN A MILE OVER A
  WIDESPREAD AREA AND OCCASIONALLY LESS THAN A QUARTER OF A MILE
  THIS MORNING. 

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE FOLLOWING
  THE PASSAGE OF A COLD FRONTAL PASSAGE ON THURSDAY. WINDS WILL
  RANGE FROM 20 TO 25 KNOTS THURSDAY NIGHT THROUGH LATE FRIDAY
  NIGHT. COMBINED SEAS WILL BUILD TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-161545-
/O.NEW.KJAX.SC.Y.0039.111117T2000Z-111119T0700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
242 AM EST WED NOV 16 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 2 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THURSDAY TO 2 AM
EST SATURDAY. 

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE FOLLOWING
  THE PASSAGE OF A COLD FRONTAL PASSAGE ON THURSDAY. WINDS WILL
  RANGE FROM 25 TO 30 KNOTS THURSDAY NIGHT THROUGH FRIDAY NIGHT.
  OCCASIONAL GUSTS NEAR GALE FORCE WILL BE POSSIBLE FRIDAY.
  COMBINED SEAS WILL BUILD TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ENYEDI
10 follow-up statements
274 
WHUS72 KJAX 161914
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EST WED NOV 16 2011

AMZ470-472-474-170315-
/O.EXT.KJAX.SC.Y.0039.111117T2000Z-111119T1100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
214 PM EST WED NOV 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THURSDAY TO 6 AM
EST SATURDAY...

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE FOLLOWING
  THE PASSAGE OF A COLD FRONTAL PASSAGE ON THURSDAY. WINDS WILL
  RANGE FROM 25 TO 30 KNOTS THURSDAY NIGHT THROUGH FRIDAY NIGHT.
  COMBINED SEAS WILL BUILD TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-170315-
/O.CON.KJAX.SC.Y.0039.111118T0000Z-111119T0600Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
214 PM EST WED NOV 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO
1 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 1 AM
EST SATURDAY.

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE 
  FOLLOWING THE PASSAGE OF A COLD FRONTAL PASSAGE ON THURSDAY. 
  WINDS WILL RANGE FROM 20 TO 25 KNOTS THURSDAY NIGHT THROUGH 
  LATE FRIDAY NIGHT. COMBINED SEAS WILL BUILD TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
239 
WHUS72 KJAX 170635
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
135 AM EST THU NOV 17 2011

AMZ470-472-474-171630-
/O.CON.KJAX.SC.Y.0039.111117T2000Z-111119T1100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
135 AM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM EST SATURDAY...

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE FOLLOWING
  THE PASSAGE OF A COLD FRONTAL PASSAGE ON TODAY. WINDS WILL RANGE
  FROM 25 TO 30 KNOTS THURSDAY NIGHT THROUGH FRIDAY NIGHT. COMBINED
  SEAS WILL BUILD TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-171630-
/O.CON.KJAX.SC.Y.0039.111118T0000Z-111119T0600Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
135 AM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 AM EST SATURDAY...

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE FOLLOWING
  THE PASSAGE OF A COLD FRONTAL PASSAGE ON TODAY. WINDS WILL RANGE
  FROM 20 TO 25 KNOTS THURSDAY NIGHT THROUGH LATE FRIDAY NIGHT.
  COMBINED SEAS WILL BUILD TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ENYEDI
049 
WHUS72 KJAX 170806
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 AM EST THU NOV 17 2011

AMZ470-472-474-172200-
/O.EXT.KJAX.SC.Y.0039.111117T1900Z-111120T0500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
306 AM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EST SATURDAY NIGHT...

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE TO NEAR 20
  KNOTS BY AFTERNOON FOLLOWING THE PASSAGE OF A COLD FRONT THIS
  MORNING. WINDS WILL RANGE FROM 25 TO 30 KNOTS TONIGHT THROUGH
  FRIDAY NIGHT. COMBINED SEAS WILL BUILD TO 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-172200-
/O.EXT.KJAX.SC.Y.0039.111118T0000Z-111119T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
306 AM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST FRIDAY...

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE TO 20 TO
  25 KNOTS THIS EVENING FOLLOWING THE PASSAGE OF A COLD FRONT
  TODAY. WINDS WILL RANGE FROM 20 TO 25 KNOTS TONIGHT THROUGH
  FRIDAY EVENING. COMBINED SEAS WILL BUILD TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ENYEDI
477 
WHUS72 KJAX 171510 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 AM EST THU NOV 17 2011

AMZ470-472-474-172330-
/O.EXT.KJAX.SC.Y.0039.111117T1510Z-111120T0500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1010 AM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST SATURDAY
NIGHT...

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE TO NEAR 20
  KNOTS FOLLOWING THE PASSAGE OF A COLD FRONT THIS MORNING. WINDS
  WILL RANGE FROM 25 TO 30 KNOTS TONIGHT THROUGH FRIDAY NIGHT.
  COMBINED SEAS WILL BUILD TO 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-172330-
/O.EXT.KJAX.SC.Y.0039.111117T2100Z-111119T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1010 AM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM EST FRIDAY...

* WINDS AND WAVES...WINDS WILL SHIFT NORTH AND INCREASE TO 20 TO
  25 KNOTS FOLLOWING THE PASSAGE OF A COLD FRONT TODAY. WINDS
  WILL RANGE FROM 20 TO 25 KNOTS TONIGHT THROUGH FRIDAY EVENING.
  COMBINED SEAS WILL BUILD TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
051 
WHUS72 KJAX 171937
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EST THU NOV 17 2011

AMZ470-472-474-180800-
/O.CON.KJAX.SC.Y.0039.000000T0000Z-111120T0500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
237 PM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT...

* WINDS AND WAVES...WINDS WILL INCREASE TO NEAR 25 TO 30 KNOTS
  TONIGHT THROUGH FRIDAY NIGHT. COMBINED SEAS WILL BUILD TO 7 TO
  10 FEET. SEAS WILL REMAIN ELEVATED INTO LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-180800-
/O.CON.KJAX.SC.Y.0039.111117T2100Z-111119T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
237 PM EST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WINDS AND WAVES...WINDS WILL RANGE FROM 20 TO 25 KNOTS TONIGHT
  AND SLOWLY DECREASE ON FRIDAY. COMBINED SEAS WILL BUILD TO 5 TO
  7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
124 
WHUS72 KJAX 180726 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 AM EST FRI NOV 18 2011

AMZ470-472-474-182000-
/O.CON.KJAX.SC.Y.0039.000000T0000Z-111120T0500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
226 AM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT...

* WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS AND SEAS OF 7 TO 10
  FEET ARE EXPECTED TODAY. BRIEF GUSTS TO GALE FORCE WILL BE
  POSSIBLE. WINDS AND SEAS WILL SLOWLY SUBSIDE ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-182000-
/O.CON.KJAX.SC.Y.0039.000000T0000Z-111119T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
226 AM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND WAVES...NORTHEAST WINDS OF 20 TO 25 KNOTS AND SEAS OF
  5 TO 7 FEET ARE EXPECTED TODAY. WINDS WILL BEGIN TO DECREASE
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
913 
WHUS72 KJAX 181524
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1024 AM EST FRI NOV 18 2011

AMZ470-472-474-182330-
/O.CON.KJAX.SC.Y.0039.000000T0000Z-111120T0500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1024 AM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
SATURDAY NIGHT...

* WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS AND SEAS OF 8 TO 11 FEET
  ARE EXPECTED TODAY. BRIEF GUSTS TO GALE FORCE WILL BE POSSIBLE.
  WINDS AND SEAS WILL SLOWLY SUBSIDE ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-182330-
/O.CON.KJAX.SC.Y.0039.000000T0000Z-111119T0000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1024 AM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND WAVES...NORTHEAST WINDS OF AROUND 25 KNOTS WILL SLOWLY
  SUBSIDE TO NEAR 20 KNOTS IN THE AFTERNOON. SEAS OF 6 TO 8 FEET
  ARE EXPECTED. WINDS AND SEAS WILL BEGIN TO DECREASE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
376 
WHUS72 KJAX 182053
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EST FRI NOV 18 2011

AMZ470-472-474-191000-
/O.EXT.KJAX.SC.Y.0039.000000T0000Z-111120T0200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
353 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST SATURDAY...

* WINDS AND WAVES...EAST WINDS 20 KNOTS AND SEAS OF 6 TO 9 FEET
  ARE EXPECTED THROUGH TONIGHT. WINDS AND SEAS WILL SLOWLY SUBSIDE
  ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-190200-
/O.EXT.KJAX.SC.Y.0039.000000T0000Z-111119T0200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
353 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS AND WAVES...EAST WINDS OF 15 TO 20 KNOTS AND SEAS OF 5 TO
  7 FEET WILL CONTINUE THROUGH THIS EVENING. WINDS AND SEAS WILL
  DECREASE LATER TONIGHT THOUGH BOATERS SHOULD BE EXTRA CAUTIOUS
  DUE TO ROUGH SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
512 
WHUS72 KJAX 190116
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EST FRI NOV 18 2011

AMZ450-452-454-190900-
/O.EXT.KJAX.SC.Y.0039.000000T0000Z-111119T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
816 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WINDS AND WAVES...EAST WINDS OF 15 TO 20 KNOTS AND SEAS OF 5 
  TO 7 FEET WILL CONTINUE THROUGH THIS EVENING. WINDS AND SEAS 
  WILL DECREASE LATER TONIGHT THOUGH BOATERS SHOULD BE EXTRA 
  CAUTIOUS DUE TO ROUGH SEAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-190930-
/O.CON.KJAX.SC.Y.0039.000000T0000Z-111120T0200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
816 PM EST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST
SATURDAY...

* WINDS AND WAVES...EAST WINDS 20 KNOTS AND SEAS OF 6 TO 9 FEET 
  ARE EXPECTED THROUGH TONIGHT. WINDS AND SEAS WILL SLOWLY 
  SUBSIDE ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
797 
WHUS72 KJAX 190719 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 AM EST SAT NOV 19 2011

AMZ470-472-474-191500-
/O.CAN.KJAX.SC.Y.0039.000000T0000Z-111120T0200Z/
/O.NEW.KJAX.SW.Y.0010.111119T0719Z-111120T0300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
219 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

* SEAS...COMBINED SEAS OF 6 TO 8 FEET TODAY WILL SLOWLY SUBSIDE TO
  4 TO 6 FEET LATER TONIGHT. EAST WINDS 15 KNOTS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ450-452-454-191500-
/O.CAN.KJAX.SC.Y.0039.000000T0000Z-111119T0900Z/
/O.NEW.KJAX.SW.Y.0010.111119T0719Z-111119T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
219 AM EST SAT NOV 19 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM
EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL
10 AM EST THIS MORNING. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

* SEAS...COMBINED SEAS OF 5 TO 7 FEET TODAY WILL SLOWLY SUBSIDE TO
  4 TO 6 FEET THIS AFTERNOON. EAST WINDS 15 TO 20 KNOTS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 8:45 PM EST, 5 hours 57 minutes earlier.

Area forecast discussion, Nov 15, 8:45 PM EST, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 PM EST TUE NOV 15 2011

.UPDATE...
THE MAIN CONCERN FOR THIS UPDATE PERIOD IS THE FOG POTENTIAL
OVERNIGHT. SPOTTY SHOWERS QUICKLY DISSIPATED LATE THIS
AFTERNOON...WITH LOSS OF DAYTIME HEATING...WITH SKIES CLEARING
OUT. MAINLY CLEAR SKIES...COUPLED WITH DEWPOINTS WELL INTO THE
60S...LIGHT WINDS...AND A LOW LEVEL TEMPERATURE INVERSION SHOULD
PROVIDE THE INGREDIENTS NECESSARY FOR FOG FORMATION THIS NIGHT.
00Z SOUNDING AT JAX ALREADY SHOWING A FAIRLY MOIST LOW LEVEL
INVERSION FORMING...INDICATIVE OF A FOG EVENT.
THEREFORE...FAVORING THE ISSUANCE OF A DENSE FOG ADVISORY WITH
THIS EVENING UPDATE.

&&

.AVIATION...
DENSE FOG EXPECTED AGAIN TONIGHT. 00Z JAX SOUNDING SHOWING LOW BASED
INVERSION SETTING IN AND DENSE SEA FOG IS FORMING. AMENDED SSI TO
BEGIN LIFR THERE AS THE SEA FOG WILL CONTINUE TO MOVE IN.
ELSEWHERE...HAVE IFR BEGINNING AFT 06Z AND LIFR AFTER 08Z.
AMENDMENTS MAY BE NEEDED ESPECIALLY AT JAX...CRG...VQQ.

&&

.MARINE...
MAIN CONCERN WILL BE FOR DENSE SEA FOG DUE TO ADVECTION OF HIGH DEW
POINTS OVER THE COOL WATER. EVIDENCE OF SEA FOG ALREADY FORMING WITH
SSI DOWN TO A QUARTER OF A MILE. HAVE POSTED A DENSE FOG ADVISORY
FOR THE NEAR SHORE WATERS BEGINNING AT MIDNIGHT INTO 9 AM WED.

RIP CURRENTS: MODERATE RISK TO CONTINUE THROUGH WEDNESDAY. HIGH RISK
POSSIBLE FRIDAY THROUGH SUNDAY AS STRONG HIGH PRESSURE BUILDS IN
BEHIND COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  83  63  75 /  20  20  40  20
SSI  64  79  66  76 /  20  20  40  40
JAX  63  83  65  78 /  20  20  50  50
SGJ  66  81  67  79 /  20  10  30  40
GNV  62  83  64  79 /  10  10  40  50
OCF  65  84  63  81 /  10  10  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...DENSE FOG ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...DENSE FOG ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...DENSE FOG ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

STRUBLE/PETERSON/PRESNALL
Hazardous weather outlook, Nov 15, 8:44 PM EST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EST TUE NOV 15 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-170145-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
844 PM EST TUE NOV 15 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...WIDESPREAD DENSE FOG EXPECTED AGAIN TONIGHT...

.DAY ONE...TONIGHT...

WIDESPREAD DENSE FOG IS EXPECTED TO DEVELOP TONIGHT OVER ALL LAND
BASED AREAS INCLUDING THE ADJACENT COASTAL WATERS WITH
VISIBILITIES AT OR BELOW ONE QUARTER MILE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WIDESPREAD DENSE FOG IS EXPECTED WEDNESDAY MORNING.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT. THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 8:40 PM ESTDense Fog AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more12 hr
Nov 15, 8:53 PM ESTMarine Dense Fog AdvisoryJAX12 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.